# SDR DALA2024062806594

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CRACK ON CREASE BEAM BTW STA 420 AND LBL 62 AT W1. CORRECTIVE ACTION: SUMMARY OF NRC 00384.CREASE BEAM BTW STA 420 AND LBL 62 AT W1 WAS REPAIRED PER PRI NO.618585-14 REV 1, AND ER/A NO.618585-14 REV.ORIGINAL SECTION I: PERMANENT REPAIR. (0416282)
